HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Acne (http://www.healthboards.com/boards/acne/)
-   -   Accutane stuff again (http://www.healthboards.com/boards/acne/1382-accutane-stuff-again.html)

19W/Acnee 03-13-2003 09:41 AM

Accutane stuff again
 
Hey this im now into my second week on accutane now and I'm doing fine except for a few headaches and fatigue although that may just be somethin else...anyways I posted earlier and got a few responses on some of my questions...regarding the topic of alcohol, I have seen conflicting answers...Im wondering how many people have noticed anything when drinking a bit on accutane.

I also smoke sometimes when Im under a lot of stress...tobacco has no correlation to accutane right?

And the last question is regarding exercise....I play basketball a lot...anyone know if my physical conditioning will be effected?

By the way I dont know if it was the accutane for just a week...highly doubtful actually, but my acne looks noticeably better although far from great

thanks

denny_gee 03-13-2003 09:49 AM

oh yea... smoking and playing bball... great mix! HA...

yem52300 03-13-2003 09:51 AM

I just got accutane yesterday and I asked my derm about alcohol and he said that it's fine to drink as long as it's kept in moderation. So no keg stands I guess.

sporadic 03-13-2003 10:14 AM

yeah i drank on accutane- my derm said it was fine- i did feel alittle more sore than usual after working out but nothing unbearable.

newgirl 03-13-2003 10:53 AM

Well, as for the drinking, I am on my 2nd month, and last month I drank on the weekends and got pretty drunk I must say, and my tests came back fine. My doctor never said anything about not being able to smoke, so I think that's fine as well. About the basketball, as long as you can handle it, than play all you want. Sometimes my joints get a little stiff from the accutane, but if that happens to you, i'm sure you'll know to sit out for a little while. For me it's not really painful, but you can feel it stiffening up. Hope that helped!

DeeDeeWith3 03-13-2003 11:28 AM

test

TiredOfThisAll 03-13-2003 03:42 PM

I drink too and Im on accutane, but im not sure why I do drink. im paying so much for this accutane and going through all the hassle of side effects for clear skin, and im jeapardizing (spelled that wrong) it all so i can go out and party.. On top of that, ive never been a cig smoker, but I don't think cigarettes will help your chances of clearing.. basketball is fine, i played the other day.. im a bit sore now though


All times are GMT -7. The time now is 11:48 PM.